Went off TRT cold turkey today!

Charliebizz

Active Member
Blood pressure was much higher than usual and HR as well. Hematocrit never got that high to explain it and neither did estrogen. I was having a nagging chest pain a lot that made me go to the cardiologist. They said everything looked ok but those symptoms continued. I think my prostate was enlarged a bit and hair started thinning. Also just started feeling overly anxious and amped out. I kept lowered dose and increased frequency over time but last test I took my testosterone was pretty much at levels I started with so thought why am I still doing this. Quit about six months ago and many of those side effects went away including the blood pressure coming back down to normal but it did take a couple months.
I've talked to some pretty smart people over the years and a few really aren't that big on trt. I know it can really work wonders for some but hpta shutdown really seems to effect others. And when it's shut down even taking the upstream hormones doesn't always work because of all the other things that are inhibited that get those said hormones to do the job. And what sucks for guys like us that struggle with trt is the guys who do good will bash you and call those other drs that don't like using trt quacks.

That said I'm currently doing better with trt then without overall but it does come with some pretty frustrating sides for me. Luckily it's not high bp or blood counts. Just small nagging things that I've tested a few times by coming on and off and like clock work on trt few months in I get them. Like this weird pressure head ache and strange depression. But I'm giving prog with trt a chance since I had some success with progesterone alone in the past.
 

M.J

Active Member
Blood pressure was much higher than usual and HR as well. Hematocrit never got that high to explain it and neither did estrogen. I was having a nagging chest pain a lot that made me go to the cardiologist. They said everything looked ok but those symptoms continued. I think my prostate was enlarged a bit and hair started thinning. Also just started feeling overly anxious and amped out. I kept lowered dose and increased frequency over time but last test I took my testosterone was pretty much at levels I started with so thought why am I still doing this. Quit about six months ago and many of those side effects went away including the blood pressure coming back down to normal but it did take a couple months.
My Blood pressure went high when my ferritin went low.
 

Online statistics

Members online
4
Guests online
6
Total visitors
10

Latest posts

Top